# SDR AALA200802623

- Difficulty date: September 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 993061293
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD GIRT BAR SUPPORT BRACKET AT AFT SERVICE DOOR AT LONGERON 18 LEFT.  AREA OF DISCREPANCY WAS THREE INCHES BY THREE INCHES.  INSTALLED NEW FITTING IN ACCORDANCE WITH SRM 51-01.
